Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and weight gain? Say it isn't so....

Posted by Ania on August 9, 1999, at 20:41:30

In reply to Effexor and weight gain? Say it isn't so...., posted by janey girl on August 3, 1999, at 20:25:13

Hey There,

I hate to do this, BUT I too have GAINED WEIGHT on Effexor. It's not an usual side-effect. Most people loose weight. I'm very frustrated with this, so I've done some research. I found that adding Ritalin may elevate the effects of weight gain and tiredness (I have that also, a lot!).

Ask your doctor. Don't do anything careless... Believe me I understand! On top of my depression, I'm dealing with an eating disorder. It's almost impossible for me to handle this weight gain.

Let me know how you do.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ania thread:9565